MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO 14 ES; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO 14 ES; GUIDE WIRE
Catalog Number AP14R324S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Mongo used via ulnar artery to attempt revascularization; wire was heavily torqued and "knotted up" in the distal ulnar artery.When attempting to remove the wire from the anatomy, part of distal coil detached from the proximal coil & was left in the body.

Brand Name
GLADIUS MONGO 14 ES
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key22092511
Report Number3004718255-2025-00383
Device Sequence Number6925980
Product Code DQX
UDI-Device Identifier04547327123747
UDI-Public(01)04547327123747(17)271231(10)241224A201
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2025
Report Date (Section F) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAP14R324S
Device Lot Number241224A201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/20/2025
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer05/27/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/27/2025